| Model Number |
48061000 |
| Medical Device Problem Codes |
Fracture (1260); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) reliance lite t- handles were unable to be used intra-operatively; they no longer connect to the shavers.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.This report captures the first handle.
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.
Event or Problem Description